The Skin Philosophy
Welcome to The Skin Philosophy

As a guest you will not be able to view the complete website, including before & after photos, and complete product reviews. Please register in order to gain full access. Once registered, post an intro before posting in the other forums.


- The Skin Philosophy Team

Welcome To The Skin Philosophy Forum: The Forum For Skin Care and Other Interests To Be Deciphered And To Enlighten

Discover the Philosophy of Skin Care: Exploration of the Nature, Causes, and Principles of Knowledge

Latest topics
» Aloe Vera for Anti - Aging
Tue Jul 19, 2016 4:27 am by vairclair

» Anti-Aging Facial Mask
Tue Jul 19, 2016 4:21 am by vairclair

» how can I make my stretchmarks go away??
Tue Feb 16, 2016 3:43 am by Emma3535

» 8 Unhealthy Habits to Kick in 2010
Wed Jul 15, 2015 6:18 am by tisasmith

» New Way To Watch Online Movies
Tue Jul 14, 2015 2:45 am by shaunpolak

» Essentials Of Skin Care
Sat Jul 11, 2015 7:16 am by David147

» skin care tips for beauty skin
Sat Jul 11, 2015 7:13 am by David147

» Prevent Skin Aging
Sat Jul 11, 2015 7:10 am by David147

» Anyone Tried Pink Grapefruit Facial Scrub?
Sat Jul 11, 2015 7:07 am by David147

» Tips for applying mineral makeup with kabuki brush?
Sat Jul 11, 2015 7:04 am by David147

TSP AFFILIATES

Askusweb.com - Get Free Advice from Experts


Whiterskin.info - Learn how to lighten your skin safely.


Skinverse.com - Home remedies for acne, keloids, scars, melasma, and much more!


All Day Chemist - Indian prescription drug store best resource pharmaceutical sales.


Skinwhite.com - Dark Circles Under Eyes & Skin Whitening Treatments.


Dermacarefla.com- Laser hair removal.


The Conversation Chamber



You are not connected. Please login or register

View previous topic View next topic Go down  Message [Page 1 of 1]

1 Finally got a hold of FREE Retin A on Thu Mar 31, 2011 5:29 am

Mini_Her

avatar
Visitor
Visitor
So my 13 year old cousin was prescribed RA for her acne, and her medical insurance paid for it. She has about 3 tubes and she gave them to me for my lightening regime. But....after a week of mixing it with my bleaching gel, MY SKIN HAS DARKENED!!

Can anybody tell me why???

2 Re: Finally got a hold of FREE Retin A on Thu Mar 31, 2011 11:30 am

yogi

avatar
Novice
Privileged
NovicePrivileged
How are you mixing it? Are you doing it beforehand or just before you apply? It is preferable to do it just prior to aplication. Also you only need a pea sized amount for the face and neck. Any more and you risk over exfoliating or irritating the skin which can cause darkening. It may also be that you are going through a period of where you skin is just about to exfoliate and looks darker before the skin looks lighter once the skin has shed. I personally would slow down and reduce the usage until your skin gets used to the retin a. It sounds like you may be going a bit too quick.

3 Re: Finally got a hold of FREE Retin A on Thu Mar 31, 2011 11:32 am

yogi

avatar
Novice
Privileged
NovicePrivileged
I forgot to ask what you are mixing it with. It could be that you are putting on too many acidic products and this may be why your skin is darkening

4 Re: Finally got a hold of FREE Retin A on Thu Mar 31, 2011 6:03 pm

Mini_Her

avatar
Visitor
Visitor
I am mixing the Neprosone steroid gel. I was using Neprosone steroid with the HQ version and didn't have this problem at all. That regime actually lightened me very quickly.

5 Re: Finally got a hold of FREE Retin A on Fri Apr 01, 2011 2:02 am

Mini_Her

avatar
Visitor
Visitor
And yes I mix it immediately before I apply it.

6 Re: Finally got a hold of FREE Retin A on Fri Apr 01, 2011 9:26 am

GOTHQUEEN

avatar
Novice
Privileged
NovicePrivileged
it is really difficult to say why as there could be a number of reasons. Like yogi mentioned it could be that you are going to fast and you need to reduce the frequency of usage and slowly build up. Sometimes when something is a bit strong for us, the skin fights back and darkens as a form of protection. You did not say what percentage Retin A you are using. Most can only start off at 0.025 or 0.05% without causing irritation. Also only a small amount is needed.


You must also make sure that you are using the very best sunblock. retin A makes you ultra sensitive to the sun and not avoiding the sun and not using a good sunblock can cause darkening as well. Look for a sunblock with zinc in it like devita, soleo, pratima and burnout

7 Re: Finally got a hold of FREE Retin A on Fri Apr 01, 2011 12:15 pm

Mini_Her

avatar
Visitor
Visitor
OK thanks GothQueen and I use RA 0.1 (the strongest).

Also--have you seen GoldenGirl or Maharani around here lately??

8 Re: Finally got a hold of FREE Retin A on Sat Apr 02, 2011 12:09 pm

KIM


Valued Contributor
Privileged
Valued ContributorPrivileged
I am not sure what happened to them but they have not been here for a while I think. Not a lot of people can tolerate 0.1% straight off and that is probably why your skin has reacted ike that along with the steroids you are using. I would definitely not use that every day and if needs be you can add a litttle bland cream to it to stop it from being so strong when you use it next time round. I think enticing mentioned the problems he had with his skin using neoprosone so maybe you could check out some of his posts.

9 Re: Finally got a hold of FREE Retin A on Sat Apr 02, 2011 4:58 pm

Mini_Her

avatar
Visitor
Visitor
So I can mix RA and bleaching creams with regular lotion?? That wouldn't make the lightening less effective??

10 Re: Finally got a hold of FREE Retin A on Mon Apr 04, 2011 12:20 pm

KIM


Valued Contributor
Privileged
Valued ContributorPrivileged
What you could do is apply a moisturiser maybe an hour after you have used your lightener and ra. I still think you should steer clear of neoprosone and look for something else. Steroids can be too unpredictable

Sponsored content


View previous topic View next topic Back to top  Message [Page 1 of 1]

Permissions in this forum:
You cannot reply to topics in this forum

 
  •  

Free forum | © PunBB | Free forum support | Contact | Report an abuse | Free forum